How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 46724
Experience:  Board Certified Oncologist
41363181
Type Your Oncology Question Here...
Dr. David is online now

My mum has T2A N2 MO lung cancer. Shes had a brain and pet

Resolved Question:

my mum has T2A N2 MO lung cancer.
Shes had a brain and pet scan and thankfully nothing has spread. Shes has been told she needs to wait another 3 weeks before she can start chemo. why such a long wait? is this normal? we found out about the tumour 8 weeks ago.
Submitted: 1 year ago.
Category: Oncology
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidin the UK, they can have a long wait because of limited resourcesis she being treated through the NHS?she needs to also ask her doctors about radiation therapy.if her lung cancer hasn't spread out side of her lungs, she should also be getting radiation treatments plus chemotherapy at the same time to try to shrink and cure her lung cancer.
Customer: replied 1 year ago.
Yes - NHS
They are saying that she will have a course of Radio after chemo. They are looking to keep the tumour the same size. its 4cm at the moment. Mum has severe pains in the side of her face too, traveling from her ear to her head.... is that a symptom?
Expert:  Dr. David replied 1 year ago.
severe pain on the side of the face could be due to a viral infection like bell's palsy or possible trigeminal neuralgia. which can be seen on an MRI scan of the brain with contrast.MRI scans of the brain are more detailed than CT or Cat scans of the brain.the PET scan would have shown cancer in the brain or spine but didn't show anything causing this R facial and head pain.she might benefit from medications like tegretol or carbamazepine which could help her pain in the right side of her face. ask her doctors about that optionlet me know if you have other questions.if done for now, please leave positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
Dr. David and other Oncology Specialists are ready to help you